Skin Care Talk banner

1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
I had a skin issue & i was taking Ketoconazole for it and it was clearing up my problem but my hands got very itchy and then it moved on to my hole body, there is no rash or anything & my skin isn't dry, It almost feels like it to to moistened & i don't use any lotions. Also this medication affected my liver making it very week but it is now getting better, I don't know if my immune system got weekend from Ketoconazole the medication i was taking but i cant stand this itch. It flairs up bad when i try to go to bed its almost like an under skin tingling feeling and i have to rub or itch it and when i do it then becomes itchy and i feel it on my hole body almost everywhere. If anyone could help me out i would appreciate it allot


Thanks
 

·
Registered
Joined
·
2,074 Posts
The itching and tingling sensation are documented as side effects of Ketoconazole. You should inform your doctor if you have not already done so. He/she will determine the best course of action. All the best to you. mireckca, RPh.
 
1 - 3 of 3 Posts
Top